# SDR NACA2023051900001

- Difficulty date: May 19, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,730 hours, 19,775 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD DET FAN MAINT MESSAGE PRESENT. DEFERRED PER MEL 26-16--01-01-01 CAT C, PLACARD INSTALLED.
